# SDR GLBA2003035

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 14,711 hours, 18,712 cycles
- System (JASC): 3400 · Navigation System
- Part: Altimeter
- Part number: 066030620008
- Part serial: 4156
- Part time: 7,342 hours, 7,997 cycles
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

#1 ALTIMETER RED FLAGGED, R&R ALTIMETER
